# SDR 96ZZZX2789

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8627J
- Make and model: Enstrm F28F
- Aircraft serial: 760
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Cable
- Part number: 28163511
- Condition: Frayed
- Location: T/R
- Part time: 1,200 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INFORMATION APPLICABLE TO MODELS, F28C, F28C-2 F28-F, 280F, 280FX.  INSPECTION FOUND TAIL ROTOR CABLES FRAYED WHERE THEY PASS OVER THE AFT ALIGNMENT PULLEYS IN THE TAIL CONE.  PULLEYS WERE LUBED, FREE AND TURNING.  SUSPECT VIBRATION WAS CAUSING CABLES TO RATTLE IN PULLEY AND GUIDE, FATIGUING THE CABLE.  SUBMITTER RECOMMENDS CAREFUL INSPECTION OF CABLES IN THIS AREA AT 100-HOUR INSPECTION OR ANNUAL.
